# SDR ASAA2021021634118

- Difficulty date: February 16, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 29,420 hours, 9,482 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC INOP.  GROUNDED - YES.  REF B737-900 FIM 34-61 TASK 807.  FMCS BITE TESTED GOOD W/O FAULTS.  NO INFLIGHT FAULTS LOGGED.  NO DEFECTS HISTORY FOR LAST 30 DAYS.
